Estimates of the orthogonal widths of the classes BΩ∞,θ of periodic functions of many variables with given majorant of the mixed moduli of continuity
Abstract
We obtain exact order estimates of approximation of classes BΩ∞,θ of periodic functions of several variables in the space Lq by using operators of orthogonal projection as well as linear operators subjected to some
conditions.
Downloads
Published
2015-07-14
How to Cite
Konograi, A. F., & Fedunyk-Yaremchuk, O. V. (2015). Estimates of the orthogonal widths of the classes BΩ∞,θ of periodic functions of many variables with given majorant of the mixed moduli of continuity. Transactions of Institute of Mathematics, the NAS of Ukraine, 12(4), 205–215. Retrieved from https://trim.imath.kiev.ua/index.php/trim/article/view/294
Issue
Section
Research papers